RED FACE

  1. RED FACE


    I AM NOTICING THAT MY FACE HAS A SUNTANNED LOOK TO IT (REDNESS) IS THIS A SIDE OF HGH OR TEST ???


  2. could be a bump in bp. get it checked and keep an eye on it

  3. For some fun, see http://www.wrongdiagnosis.com/sympto...ing/causes.htm

    Could be from the HTN, what's your BP normally and now?
    •   
       


  4. it sometimes indicates adrenal fatigue
  5. svt cobra
    svt cobra's Avatar

    I am on HRT, just switched from Testim to Test Cypionate. But, I have the same thing and my new docotor noticed it right away. My BP and hemocrit was WAY high. So I gave blood at his recommendation to reduce the red blood cell count, and Im trying to monitor my BP. Staying away from pre-workout drinks now like Jacked and xplode too. I would really hate to be a 45 year old, 8% body fat, awesome looking corpse!!!

  6. adrenals, BP, high e2 can all cause this.. dehydration as well
  

  
 

Similar Forum Threads

  1. i have a fat face
    By hogiejoe in forum General Chat
    Replies: 28
    Last Post: 03-03-2010, 06:40 PM
  2. DCP's new face
    By dsade in forum Nutraplanet
    Replies: 27
    Last Post: 09-03-2007, 07:21 PM
  3. 10% Gel on Face??
    By 1Ainslie in forum Male Anti-Aging Medicine
    Replies: 14
    Last Post: 02-28-2007, 12:37 PM
  4. IGF and my FAT FACE
    By FullyBuilt in forum IGF-1/GH
    Replies: 1
    Last Post: 07-15-2004, 08:49 PM
  5. A Different Face of War
    By msclbldrguy in forum General Chat
    Replies: 4
    Last Post: 04-11-2003, 12:29 PM
Log in
Log in